# SDR WWQA20180213001

- Difficulty date: January 29, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N908DG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5018
- Aircraft time: 12,514 hours, 7,040 cycles
- Engine: Ge CF343A
- Engine time: 11,268 hours, 6,870 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 6047T63P03
- Part serial: KWBBN618
- Condition: Leaking
- Location: Left Engine
- Part time: 5,487 hours, 2,668 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH PACKS SELECTED OFF AND APU BLEED AIR SELECTED ON, STARTED THE RT ENGINE.  NOTICED SMOKE COMING OUT OF FORWARD AIR CONDITIONING VENTS IN COCKPIT.  STARTED THE LT ENGINE AND SMOKE BEGAN BILLOWING OUT OF COCKPIT FORWARD AND SIDE CONSOLE AIR CONDITIONING VENTS.  SHUTDOWN ENGINES,  APU AND AIRCRAFT POWER.  MAINTENANCE BORESCOPED THE APU AND ENGINES AND FOUND THE NR 2 ENGINE, NR 1 AND 3 CARBON SEALS LEAKING.  REPLACED THE NR 1 AND 3 CARBON SEALS.  GROUND RUNS WERE GOOD.
